Couldn't find what you looking for?

TRY OUR SEARCH!

User avatar
New Member
2 posts

A response from someone:

i girls just to let you all know a month or so after the shot wore off my hairloss slowed down and not long after that was back to normal hairloss, nearly a year and a half on from writing the first post and my hair is back to how it used to be thick and in really good condition, so there is hope just hang in there! i am now on the pill with no problems and i would never go back on depo and would warn others to keep well away!

Reply

Loading...

I wanted to drop in and say that your hair should grow back! The hormonal changes from depo gave me telogen effluvium. Even after ending depo, so 3 months after your last shot, it could take 6 more months for the hair to stop shedding and start growing back. But most people see a full scalp of hair 1 year after being off depo. I say scalp because your new hairs will only be about 5 inches long but the scalp itself shouldn’t look bare anymore at that point.
I’ve been off depo 3 months and think I see little half inch hairs spread out already.
In the past, I only read that people were losing hair and wasn’t getting any answers on if it grows back or not. I hope this can take some stress off of others suffering from hair loss like me.
I also recommend getting a really good hair cut and getting all dead ends that catch your brush cut off so you can reduce your amount of shedding as much as possible. It’s definitely better to have shorter hair than you want that to see your scalp through your long hair:(
Reply

Loading...